# SDR SWAA2021081605769

- Difficulty date: August 10, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 57,970 hours, 34,611 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-01; PASSENGER CABIN FLOOR PANEL 241CF; FWD/OTBD CORNER UPPER SURFACE; DEEP DENT THAT'S CRACKING FACE SHEET ; / [01] EVALUATED AND FOUND DAMAGE AS MARKED LESS THAN 4 SQ INCHES. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-4.  CLEANED AND PREPPED IAW SRM 53-00-50-2R-4 STEP 3 A; C-E.  VERIFIED MATERIAL IAW SRM 53-00-50-2R-4 TABLE 201. RESIN (A54258); POTTING COMPOUND (A47287); FABRIC (A24484).  APPLIED POTTING COMPOUND IAW SRM 53-00-50-2R-4 STEP 3 G-J. CURED AT 120 DEGREES (AAR 30347 EXP 4-29-22).; [02] BOND REPAIR. NEED OK TO BOND; [03] VERIFIED STEP 1 AND OK TO BOND; [04] BONDED REPAIR IAW SRM 53-00-50-2R-4 STEP 3 K-M. CURED AT 150 DEGREES (OVEN B0-06 EXP 8-25-21). TAP TEST GOOD.; [05] REPAIRED PASSENGER CABIN FLOOR PANEL 241CF FWD O/B CORNER UPPER SURFACE DEEP DENT CRACKING FACE SHEET IAW SRM 53-00-50-2R-4 AND SRM 53-00-50-2R-0 REPAIR GENERAL.; [06] VERIFIED STEPS 4-5 AND AUDITED
